Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Friable values of Piatetski-Shapiro sequences


Author: Yıldırım Akbal
Journal: Proc. Amer. Math. Soc. 145 (2017), 4255-4268
MSC (2010): Primary 11N32; Secondary 11L03, 11B83
DOI: https://doi.org/10.1090/proc/13621
Published electronically: May 26, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give various estimates for friable values of Piatetski-Shapiro sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11N32, 11L03, 11B83

Retrieve articles in all journals with MSC (2010): 11N32, 11L03, 11B83


Additional Information

Yıldırım Akbal
Affiliation: Department of Mathematics, Bilkent University, 06800 Bilkent, Ankara, Turkey
Email: yildirim.akbal@bilkent.edu.tr, yildirim.akbal@gmail.com

DOI: https://doi.org/10.1090/proc/13621
Keywords: Exponential sums over friable numbers, sparse sequences
Received by editor(s): April 11, 2016
Received by editor(s) in revised form: November 24, 2016
Published electronically: May 26, 2017
Additional Notes: This work was supported by the Scientific and Technological Research Council of Turkey (114F404). We thank the referee for carefully reading the manuscript
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2017 American Mathematical Society